Advertisement

Reactions Weekly

, Volume 1772, Issue 1, pp 186–186 | Cite as

Infliximab/nivolumab/pembrolizumab

Subacute cutaneous lupus erythematosus and dermatomyositis: 2 case reports
Case report
  • 40 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a report, a man in his 60s developed subacute cutaneous lupus erythematosus (SCLE) and dermatomyositis during treatment with nivolumab for metastatic small cell lung cancer, and a woman in her 60s developed SCLE during treatment with infliximab and pembrolizumab for metastatic non-small cell lung cancer [exact ages not stated; ].

Case 1: The man, who had been diagnosed with metastatic small cell lung cancer, presented to the dermatology department with a 6-week history of severely pruritic, photodistributed, erythematous macules and scaly papules, which coalesced into annular plaques. He had received two nivolumab infusions 3 mg/kg every 2 weeks with a favourable response. He developed the cutaneous eruptions shortly after the second dose of nivolumab. His cutaneous eruptions...

Reference

  1. Marano AL, et al. Subacute cutaneous lupus erythematosus and dermatomyositis associated with anti-programmed cell death 1 therapy. British Journal of Dermatology 181: 580-583, No. 3, Sep 2019. Available from: URL: http://doi.org/10.1111/bjd.17245 - USACrossRefGoogle Scholar

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations